# SDR SWAA2022032928579

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON O/B ATTACH ANGLE FOR THE WEB TO DEFLECTIO N RIB IS CRACKED. / REMOVED ATTACH ANGLE IAW SRM 51-40-02-0G 89813U 09-22-19 REPLACED ATTACHED ANGLE COMMON TO THE WEB TO DEFLECTION RIB AT RT WING. UPPER T/E PANEL OFF OF #2 PYLON O/B IAW SRM 51-40-02-G0-0 8403U 24SEP19
